# SDR 9600523245

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-211
- Aircraft serial: 399
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 4205400
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 9,683 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB UPON FLAP RETRACTION, LOST YELLOW SYSTEM HYDRAULIC FLUID.  FLIGHT RETURNED TO MIA WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE YELLOW PTU PLUG BLOWN OUT AND THE NBR 2 ENGINE DRIVEN HYDRAULIC PUMP INOPERATIVE.  REPLACED THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP, 2-WAY HYDRAULIC VALVE, PTU MANIFOLD, AND PRIORITY VALVE.  LEAK AND OPERATIONAL CHECK NORMAL.
